# SDR CALA2022112103193

- Difficulty date: November 21, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 69,155 hours, 30,125 cycles
- Engine: Iae V2500A1
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Harness
- Part number: NA
- Part serial: NA
- Condition: Failed
- Location: #2 Eng
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENG 2 EGT OVERTEMP ONT/O ROLL.TEMP APROX 890C 77-20-00-810-802-B. TOMC-MEREDITH UPDATED MAA CODE FIX USING VENDOR MAA SCREEN CREW REPORTED LOW SPEED ABORTED TAKEOFF AND EGT INDICATION POST FLIGHT REPORTS. SEE ATTACHED PICTURES. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. CONTACT TOMC RETURNED TO NORMAL ON TAXI IN. CHECKED AIDS GAS PATH ADVISORY REPORT AND FOUND NO EXCEEDANCE RECORDED. ENGINEERING REPORTS SEEING FAULT CODE T5XCF, SUGGEST TROUBLESHOOTING PER TSM AS TECH SUPPORT REQUESTED R/R  # 2 ENG  EXHAUST GAS HARNESS AND JUNCTION BOX IAW AMM 77-21-43-000-010-B AND ALSO CHANGED EGT THERMOCOUPLE IAW AMM 77-21-15-000-010A.PENDING IDLE RUN. ADD EMP:U142578,U234675 PERFORMED TEST 11. REF TSM 77-00-00-810-818-B. ALL PARAMETERS WITHIN LIMITS. ENGINE RETURNED BACK TO SERVICE.
